# SDR UALA2013060503904

- Difficulty date: June 5, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 52,621 hours, 6,374 cycles
- Engine: Pwa PW4090
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 32908881
- Part serial: 10
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE 2112022 FAILURE OF BULK CARGO HEAT SHUTOFF VALVE OR (SOV) OR TEMP CONTROL VALVE (TCV).   REPLACED VALVE WITH NEW IAW 21-44-03.
